# SDR SWAA2016072854308

- Difficulty date: June 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6959886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED AT RSS 216.  REPAIRED THE WEB IAW EA.
